# SDR AALA20180403004

- Difficulty date: April 3, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 72,653 hours, 11,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L1 DOOR SLIDE FELL OFF THE BUSTLE.. THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE L1 DOOR SLIDE IAW MCM 25-94-02. OPS CHECKED OK.
